# SDR MALA100073

- Difficulty date: April 26, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 26,394 hours, 29,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC1 FOUND EMERGENCY FLOOR PROX ESCAPE PATH LIGHTS AT SEATS 7A, 8A, AND 9A INOP.  REPLACED EMERGENCY FLOOR PROX ESCAPE PATH LIGHT STRIP 46LN.
